# SDR SWIA201744086

- Difficulty date: November 27, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 35,119 hours, 30,511 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON BOTTOM LEADING EDGE OF RIGHT AILERON.   COMPLIED WITH ALL STEPS OF REO TO REPAIR BOTTOM LEADING EDGE OF RT AILERON.
